Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
154 Doctors are Online

Varicose veins, lumps in legs for years. Veins very sore, sharp pains in leg. Serious problem?

hello, I am a 54 year old woman and have had varicose veins and lumps in my legs for some years. Over the past few months one of my veins has become sore,really hurting if I kneel down as though my skin is going to rip. Also, I am getting sharp pains in both my legs at various points, it feels worse when I am laying down. Do I have a serious problem ?
Asked On : Sat, 23 Feb 2013
Answers:  1 Views:  37
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
General Surgeon 's  Response
Varicose veins developes in prolonged standing people.
They may lead to Ulcer in the lower led,bleeding,skin discolouration etc.
So,it is better if you undergo surgery.
You should consult a Vascular surgeon and get an Colour doppler of both the limbs.
Now days,laser treatment is also done.
So,Follow your doctor's advice and get them treated.
Wish you good health
Answered: Sat, 23 Feb 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor